Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diarrhea, body pain, fever, exhaustion, nausea, lower back pain. Treatment for symptoms?

My boyfriend has had diarrhea for the past three days and his body starting aching the first day in the evening, he still has it but not much. I started today with just severe body ache, fever and exhausted, feeling nauseated but have no vomit or diarrhea. What do we have, this is miserable. Both out lower backs are thriving with pain, please help.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It is likely that the both of you may have gastroenteritis.
This is usually caused by a virus though there are bacterial causes as well.

It is commonly spread from hand to mouth, so hand washing is key in prevention.

The most important part of treatment is the management of your fluids to prevent dehydration though this is more common in children than adults. You can concentrate on using fluids for now and restart using dry foods when you feel better.

Your symptoms are in the early phase.

I hope this helps
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor